# SDR DALA2024052005336

- Difficulty date: May 15, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 95,021 hours, 44,147 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3220 DISC: WHILE WAITING FOR BRAKES TO COOL FOR TAKEOFF WE NOTICED A SLIGHT SULPHUR ODOR THAT DISSIPATED QUICKLY. F/A THEN CALLED TO REPORT STRONG SMELL, CONCETRATED IN AFT CABIN. WE RETURNED TO GATE ASAP. F/A REPORTED SULPHUR ODOR DISSIPATING ON TAXI IN. C/A: RAN ENGINES PER AMDS CARD 7900-2001. ISOLATED RUNNING BOTH PACKS WITH EACH ENGINE AND APU AS SINGLE BLEED SOURCE. NO SMELL IN CABIN OR FLIGHT DECK (WIP 422381) COMPLIED WITH WORK CARD 7900- 2001 (CHECK CABIN FOR CFM56 ENGINE OIL FUMES ODOR) NO FINDINGS FOUND. WIP 668420. C/W WORK CARD #2100-2003 & 0550-2002 A/C READY CONT SVC. (LP: 4761289)
